Mostly bone/joint pain which has been minimal and tbh nothing for last couple of days.....however today I’ve had a yellowish discharge ... I read that vaginal bleeding can be a side effect.... has anybody had any experience of this and does it go away.
I was lucky enough to be prescribed Femara when Sandoz was discontinued...... have tried cheaper brands in the past and had bad side effects...... been on Femara for a week now and minimal S/e so fingers crossed I’ll be ok
I’ve just been called today by Boots to say that they can’t get me Sandoz any more as it has been discontinued. It’s the only brand that suits me. Absolutely gutted!
After having problems getting my usual prescription I phoned Sandoz today to be told it was discontinued a few weeks ago. Iam absolutely gutted as this was the only brand which gave me no side effects ... I now have to see my oncologist to find an alternative. The side effects of different brands were horrendous as Iam sure many of you know.
Wanted to give a heads up to any of you ladies out there who are on Sandoz Letrozole.